A new family of bivariate max-infinitely divisible distributions

Détails

ID Serval
serval:BIB_C2DB7AF7CC11
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
A new family of bivariate max-infinitely divisible distributions
Périodique
Metrika
Auteur(s)
Hashorva E.
ISSN
0026-1335
1435-926X ([electronic])
Statut éditorial
Publié
Date de publication
2008
Peer-reviewed
Oui
Volume
68
Numéro
3
Pages
289-304
Langue
anglais
Résumé
In this article we discuss the asymptotic behaviour of the componentwise maxima for a specific bivariate triangular array. Its components are given in terms of linear transformations of bivariate generalised symmetrised Dirichlet random vectors introduced in Fang and Fang (Statistical inference in elliptically contoured and related distributions. Allerton Press, New York, 1990). We show that the componentwise maxima of such triangular arrays is attracted by a bivariate max-infinitely divisible distribution function, provided that the associated random radius is in the Weibull max-domain of attraction.
Mots-clé
Extremes of triangular arrays, Weibull max-domain of attraction, Max-infinitely divisible distribution, Weak convergence, Generalised symmetrised Dirichlet distributions, Asymptotically spherical random vectors
Web of science
Création de la notice
03/09/2010 11:28
Dernière modification de la notice
03/03/2018 21:10
Données d'usage